# SDR DXTA2024072912471

- Difficulty date: July 27, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N369QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800081
- Aircraft time: 13,543 hours, 8,973 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 99146851
- Part serial: P3112
- Condition: Failed
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

DURING CLIMB DC EMER BUSCAS R ILLUMINATED AT APPROX 23000 FT. ALSO AMBER MESSAGES HYDRAULIC VOLUME LOW, ENGINE CONTROL FAULT R, FUEL MOTIVE VLV FAIL R, PUTCH/ROLL DISCONNECT AND DC GEN OFF R MESSAGES ILLUMINATED.  REMOVED AND REPLACED R/H STARTER/GEN !WITH AN "OVERHAULED" UNIT AW  AMM 80-10-00. THIS DID NOT FIX THE NO START ISSUE HOWEVER, WE FOUND THAT CONNECTOR "PE002" ON THE R/H ENGINE PYLON HAD MULTIPLE BENT PINS AND SIGNS OF ARCING. REPLACED CONNECTOR PE002 IAW  AMM  20-10-75, 20-30-20 AND 20-30-25.
